advertisement
Question
Posted by: baby C | 2004/01/06

effects of alcohol & drugs during pregnancy

I recently discovered that i am 20 weeks pregnant. I am worried that the baby may not be ok as i had been drinking alcohol, had contraceptive injections, taken the morning after pill, taken medication that contains steroids (celestamine) and been under a tremendous amount of stress due to exams & the end of a relationship. Since i've found out, i've stopped the alcohol, caffeine & celestamine. what problems am i likely to face?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you had excessive amounts of alcohol , this could affcet the pregnancy. I would suggest that you do a Google search under Fetal alcohol syndrome to look at the effects on the fetus. The injectable and morning after pill should not have any effect. The Celestamine should not be a problem either.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sass | 2004/01/07

see your gyane for a full check-up and ask him or her!

My friend also found out she was pregnant at 4 months. Her father had just died, she'd been taking anti-depressants, her marriage was falling apart, etc and the baby came out perfect!

Reply to sass

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement